troop111 Posted June 6, 2012 Share Posted June 6, 2012 Hello, I tapered off of Zyprexa and it's been five days and the withdrawal is awful, absolutely awful. I can't eat, my anxiety has skyrocketed, I can't sleep for any length of time, I have a fearful feeling, the shits, the muscles in my chest and back hurt, I can't sit still, the thought of eating makes me gag. It's awful. I just feel off - a bad feeling. This all started when I began making cuts to the Zyprexa, and really got bad five days ago when I went off completely. I think I'm feeling a little better today, but I'm scared and freaked out about how long this is going to last. It seems to come in waves. Things seems to be improving a bit, but I'm still scared. I read that this can last for months. I need reassurance as to how long I can expect this to last. Thank you greatly for your help. troop Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.